Rate of convergence to the stationary solution of the navier-stokes exterior problem

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    3 Citations (Scopus)

    Abstract

    This paper is concerned with the nonstationary Navier-Stokes equation in two-dimensional exterior domains with stationary external forces, and provides the rate of convergence of solutions to the stationary solution under the smallness condition of the stationary solution.

    Original languageEnglish
    Title of host publicationAdvances in Mathematical Fluid Mechanics - Dedicated to Giovanni Paolo Galdi on the Occasion of His 60th Birthday
    PublisherSpringer Verlag
    Pages459-482
    Number of pages24
    Volumenone
    ISBN (Print)9783034809382
    DOIs
    Publication statusPublished - 2016
    EventInternational Conference on Mathematical Fluid Dynamics on the Occasion of Yoshihiro Shibata’s 60th Birthday, 2013 - Nara, Japan
    Duration: 2013 Mar 52013 Mar 9

    Other

    OtherInternational Conference on Mathematical Fluid Dynamics on the Occasion of Yoshihiro Shibata’s 60th Birthday, 2013
    CountryJapan
    CityNara
    Period13/3/513/3/9

    Keywords

    • Exterior problem
    • Navier-Stokes equations
    • Rate of convergence
    • Stationary solutions

    ASJC Scopus subject areas

    • Fluid Flow and Transfer Processes

    Fingerprint Dive into the research topics of 'Rate of convergence to the stationary solution of the navier-stokes exterior problem'. Together they form a unique fingerprint.

  • Cite this

    Yamazaki, M. (2016). Rate of convergence to the stationary solution of the navier-stokes exterior problem. In Advances in Mathematical Fluid Mechanics - Dedicated to Giovanni Paolo Galdi on the Occasion of His 60th Birthday (Vol. none, pp. 459-482). Springer Verlag. https://doi.org/10.1007/978-3-0348-0939-9_24